# SDR FDEA201407091674

- Difficulty date: July 9, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N798FD
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 54,500 hours, 20,111 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BS 365.25 RBL 71 - LBL 71, BEAM UPPER CHORD CORRODED.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 FIG 101 DET III,   REPAIRED FLOORBEAM UPPER CHORD AT STA 365.25 LBL13.75 - RBL 71 IAW SRM 53-00-51 FIG 201 REPAIR 8.  THIS IS A CATEGORY " A " REPAIR.    MAJOR REPAIR
